# SDR CALA2025040803629

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 80,075 hours, 29,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HAS EXCESS MATERIAL HANGING DOWN LOW BELOW THE DO OR SECURED R1 GIRT NO DEFECTS NOTED AT THIS TIME REF AMM TASK 25-66-01-200-802
